MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-3.1
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the redo pvi atrial fibrillation ablation procedure, output issues resulted in the procedure being cancelled.After the patient was under sedation and the introducers and needles were placed, it was noted that there was an "unexpected error occurred.Application exited" message on the dws when the catheter was connected to port 7 or 8.The catheter and cables were exchanged twice, the catheters were in contact with the patient.The study was reentered two or three times, without resolution.The amplifier and dws were restarted two or three times, without resolution.The procedure was not completed or performed due to the issue.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Based on the information provided to abbott and the images submitted, the occurrence of the reported event can be confirmed.The images appear to show an error message "unexpected error occurred" on a screen.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21091261
Report Number2184149-2025-00005
Device Sequence Number21066494
Product Code DQK
UDI-Device Identifier05415067051127
UDI-Public(01)05415067051127(10)10576238
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-3.1
Device Catalogue NumberENSITE-DWS-3.1
Device Lot Number10576238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown